Substances circulating in the WDGPH area may be stronger than usual:
- 31 suspect substance-related drug poisonings were identified in the City of Guelph over the past two weeks
- Two of the events have resulted in death
- Most situations indicated the involvement of fentanyl with multiple colours being involved
- Please be aware that any substance may pose significant risk
If you are using alone, the National Overdose Response Service is a free and anonymous service that you can call to check in on you. Available toll-free, 24/7 at: 1-888-688-NORS (6677).
Reduce your risk of overdose
- Carry naloxone
- Never use alone*
- Start low and go slow (e.g., with any new purchase, start with 1/3 of a normal dose)
- Use the Consumption and Treatment Services Site (CTS) supervised by health professionals at Guelph’s Community Health Centre – open Monday through Sunday, 9 a.m. to 5 p.m. Last entry at 4 p.m.
*Phone a friend or call the National Overdose Response Service (1-888-688-6677) to make sure someone is available to check up on you.